CARDIO JUMP

A BRAND NEW FITNESS CONCEPT

Package Timetable-page-001

Cardio Jump Foundation

Program
課程
Cardio Jump Foundation Class 

Cardio Jump技巧基礎課程

Features 

特點

Foundation Class (Important for Beginners)
– techniques and skills for the following class.- Coordination and Muscle Activation
Timetable 

時間表

Monday – 19:00-19:45 

Friday – 20:30-21:15

Saturday – 12:00-12:45
Saturday – 17:30-18:15

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Recommended For Beginners
Details 

詳情

Foundation focuses on techniques and skills that are going to be used in the following class. Coordination and Muscle Activation is more likely to be instructed in the foundation class.

Cardio Jump Regular Class

Program
課程
Cardio Jump Regular Class 

恆常訓練 課程

Features 

特點

- Comprehensive rope skipping Training 

– Double Under training is available

 

Timetable 

時間表

Tuesday – 16:30-17:15 

Tuesday – 17:15-18:00

Thursday – 16:30-17:15

Thursday – 17:15-18:00

Friday – 19:00-19:45

Friday – 19:45-20:30

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Regular Class provides a boarder view of rope skipping not confined to skills taught in the foundation class. Double Under training is available for crossfit. 

 

Cardio Jump Routine

Program
課程
Cardio Jump Routine Class
Features 

特點

– Workout with a specially choreographed rope skipping routine with the techniques from the previous foundation class. (Cardio Workout) 

 

Timetable 

時間表

Friday – 21:15-22:00 

Saturday –12:45-13:30

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Routine Class provides an alternative way of work out with a specially choreographed rope skipping routine with the techniques from the previous foundation class. 

 

Cardio Jump Skill Enhancement

Program
課程
Cardio Jump Skill Enhancement Class 

Cardio Jump技巧訓練課程

Features 

特點

Foundation Class (Important for Beginners)
– techniques and skills for the following class.- Coordination and Muscle Activation
Timetable 

時間表

Saturday – 13:30-14:15 

Saturday – 14:15-15:00

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Skill Enhancement allow participant to strengthen their techniques learnt in the foundation class. After Skill consolidation, participants could move on to higher level of skills. 

 

Cardio Jump Functional Training

Program
課程
Cardio Jump  

Cardio Jump課程

Features 

特點

– Mixed skipping workout and fitness workout. 

– Functional training and agility training.

Timetable 

時間表

Monday – 1945-20:30
Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Varies with different modules of rope skipping workout and fitness workout. The mixed fitness class could bring functional training and agility training.

Cardio Jump HIIT

Program
課程
Cardio Jump HIIT (High Intensity Interval Training)
Features 

特點

— Rope Skipping Circuit Training 

– Calories Burnt after Training

Timetable 

時間表

Saturday –18:15-19:00
Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Monday Tuesday Wednesday Thurday Friday Saturday Sunday
12:00 pm
12:15 pm
12:30 pm
12:45 pm
Cardio Jump Routine
12:45 pm
1:30 pm
1:00 pm
1:15 pm
1:30 pm
1:45 pm
2:00 pm
2:15 pm
2:30 pm
2:45 pm
3:00 pm
3:15 pm
3:30 pm
3:45 pm
4:00 pm
4:15 pm
4:30 pm
4:45 pm
5:00 pm
5:15 pm
5:30 pm
5:45 pm
6:00 pm
6:15 pm
Cardio Jump HIIT
6:15 pm
7:00 pm
6:30 pm
6:45 pm
7:00 pm
7:15 pm
7:30 pm
7:45 pm
8:00 pm
8:15 pm
8:30 pm
8:45 pm
9:00 pm
9:15 pm
Cardio Jump Routine
9:15 pm
10:00 pm
9:30 pm
9:45 pm

Monday

Tuesday

Thurday

Friday

Saturday

Monday Tuesday Wednesday Thurday Friday Saturday Sunday
12:00 pm
12:15 pm
12:30 pm
12:45 pm
1:00 pm
1:15 pm
1:30 pm
1:45 pm
2:00 pm
2:15 pm
2:30 pm
2:45 pm
3:00 pm
3:15 pm
3:30 pm
3:45 pm
4:00 pm
4:15 pm
4:30 pm
4:45 pm
5:00 pm
5:15 pm
5:30 pm
5:45 pm
6:00 pm
6:15 pm
6:30 pm
6:45 pm
7:00 pm
7:15 pm
7:30 pm
7:45 pm
8:00 pm
8:15 pm
8:30 pm
8:45 pm
9:00 pm

Monday

Friday

Saturday

Monday Tuesday Wednesday Thurday Friday Saturday Sunday
12:45 pm
Cardio Jump Routine
12:45 pm
1:30 pm
1:00 pm
1:15 pm
1:30 pm
1:45 pm
2:00 pm
2:15 pm
2:30 pm
2:45 pm
3:00 pm
3:15 pm
3:30 pm
3:45 pm
4:00 pm
4:15 pm
4:30 pm
4:45 pm
5:00 pm
5:15 pm
5:30 pm
5:45 pm
6:00 pm
6:15 pm
6:30 pm
6:45 pm
7:00 pm
7:15 pm
7:30 pm
7:45 pm
8:00 pm
8:15 pm
8:30 pm
8:45 pm
9:00 pm
9:15 pm
Cardio Jump Routine
9:15 pm
10:00 pm
9:30 pm
9:45 pm

Friday

Saturday

Monday Tuesday Wednesday Thurday Friday Saturday Sunday
1:30 pm
1:45 pm
2:00 pm
2:15 pm
2:30 pm
2:45 pm

Saturday

Monday Tuesday Wednesday Thurday Friday Saturday Sunday
6:15 pm
Cardio Jump HIIT
6:15 pm
7:00 pm
6:30 pm
6:45 pm

Saturday

Monday Tuesday Wednesday Thurday Friday Saturday Sunday
7:45 pm
8:00 pm
8:15 pm

Monday

Monday Tuesday Wednesday Thurday Friday Saturday Sunday
4:30 pm
4:45 pm
5:00 pm
5:15 pm
5:30 pm
5:45 pm
6:00 pm
6:15 pm
6:30 pm
6:45 pm
7:00 pm
7:15 pm
7:30 pm
7:45 pm
8:00 pm
8:15 pm

Tuesday

Thurday

Friday

Policies and Guidelines

 

  1. Please keep your student card. Lost card will not be considered. Student should present his/her HKIRS Student Card and put down name on the class register BEFORE class.

 

  1. Validity period of class ticket is 90 days. Sharing class ticket is not allowed. Be mindful to the expiration date stated on the ticket, no extensions or refunds after the expiration date. Lessons are not transferable.
  2. The above class tickets are just applicable to classes in the left timetable.

 

  1. Be mindful of course timetable changes every month, as well as one-off change from time to time at our website, facebook and the notice board at our studio.

 

4.Student discount: For any person aged between 12 and 25 who is currently enrolled on a FULL-TIME programme offered by an local educational institution in Hong Kong. Student should present his/her student card during registration.

 

  1. No refunds except programme/course cancellation.

 

 

  1. In emergency circumstances, there will be no notification to individual student when subsitute teacher is arranged. In case of disputes, all rights and decisions are reserved by HKIRS Limited.

 

  1. Please keep your personal item well. HKIRS Limited and the teachers’ are not liable for lost, stolen, or damaged personal items.

 

LIABILITY DISCLAIMER – HKIRS Limited as well as employees and teachers are not liable for personal injuries or loss of, or damage to personal property. Each student may decline to participate in any activity. Please inform the teacher of any personal limitations you may have. If you have any doubt to your physical abilities, please consult with your doctor before participating.

This is a text block. Click the edit button to change this text.

This is a text block. Click the edit button to change this text.